Home | News | Find a Doctor | Ask a Question | Free

Supplements, drugs and liver disease


#1

a friend of mine was diagnosed cirrhosis (sp?) of the liver, is it true that taking medicatons and supplements on a long term will affect the liver negatively? i have been on propecia for many years, i am starting to wonder what kind of impact that has on my body


#2

» a friend of mine was diagnosed cirrhosis (sp?) of the liver, is it true
» that taking medicatons and supplements on a long term will affect the liver
» negatively? i have been on propecia for many years, i am starting to
» wonder what kind of impact that has on my body

It depends upon what supplements…would be my guess. I’ve always read that many time released supplements are hard on the liver.


#3

» a friend of mine was diagnosed cirrhosis (sp?) of the liver, is it true
» that taking medicatons and supplements on a long term will affect the liver
» negatively? i have been on propecia for many years, i am starting to
» wonder what kind of impact that has on my body

A 5AR inhibitor may help hairloss but you may find that you start to lose ground as your Estradiol levels start to increase. The key really isnt to drive down DHT until there isnt any conversion - its more about balancing your Testosterone levels to Estradiol. You may notice the obvious symptoms after some time on Propecia usage: libido issues, weight around your midsection etc.

Regards
Pete